# SDR FDEA202106291613

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 74,358 hours, 27,321 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT IS INOPERATIVE.   REF AMM 33-51-06-2-1, RELAMPED L1 DOOR SLIDE LIGHT. NO HELP.   RELEASED FOR SERVICE PER MEL 33-51-02-02.  TROUBLESHOT L1 DOOR SLIDE LIGHT IAW 757 FIM 33-51 FAULT TREE 803.  NO FAULTS NOTED.
